# SDR KCSA202210211137

- Difficulty date: October 21, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 93,855 hours, 16,491 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA. 1000, WL 200, RBL 33.99 WAS FOUND TO BE CRACKED.
